Estimators of the Moments for the Inventory Model of Type (s, S)


GÖKPINAR E. , Khaniyev T., GAMGAM H. , GÖKPINAR F.

IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE, vol.42, pp.5-12, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42
  • Publication Date: 2018
  • Doi Number: 10.1007/s40995-018-0493-0
  • Title of Journal : IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE
  • Page Numbers: pp.5-12

Abstract

The inventory model of type (s, S) is one of the most common used inventory models used in many problems of stock control. It is very important to know statistical characteristics such as the moments of the inventory model of type (s, S). However, since the moments of the inventory model of type (s, S) depend on the moments of demands, they cannot be obtained easily in most of the time. For this reason, we focus on the estimation problem of the moments of the inventory model of type (s, S). In this study, we obtain the estimators of the moments of this process initially. Afterwards, the asymptotic statistical properties of these estimators such as consistency, asymptotic unbiasedness and asymptotic normality are investigated. We also give a detailed numerical example of these estimators of the moments of the inventory model of type (s, S).